# SDR CA130410011

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Oil System
- Part number: NP15790120
- Condition: Cracked
- Location: Cockpit
- Part time: 13 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 21,000 FT, RT WINDSHIELD CRACKED.  CREW DECIDED TO RETURN TO THE BASE. THE ACFT LANDED UNEVENTFULLY.  THIS WINDSHIELD WAS INSTALLED ON 6TH APR FOR WINDOW HEATING SYSTEM TROUBLESHOOTING.
